# SDR AALA20160525002

- Difficulty date: February 20, 2016
- Submitted: May 25, 2016
- Operation: Air carrier
- Aircraft: N933AN
- Make and model: Boeing 737823
- Aircraft serial: 30080
- Aircraft time: 47,344 hours, 19,259 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Bearing
- Condition: Worn
- Location: Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 18,000 FEET, AT 280 KNOTS WITH THE NR 1 AUTOPILOT ENGAGED, A DISTINCT & PRONOUNCED BOUNCE & VIBRATION SET UP IN THE LONGITUDINAL AXIS OF THE ACFT.  VIBRATION REDUCED WHEN SPEED DECREASED.  THE FLIGHT DECLARED AN EMER & DIVERTED WITHOUT FURTHER INCIDENT.  THE ACFT WAS GNDED.  REPLACED ELEVATOR INPUT FITTING BEARING SLEEVE IAW AMM 27-31-74-400-802.  SEE ALSO SDR AALA 20160220004 & AALA 20160525001.
